# SDR AALA20041245

- Difficulty date: December 15, 2004
- Submitted: December 24, 2004
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cut
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - RIGHT HAND BULKHEAD WEB OUTER EDGE CUT DURING CHORD ANGLE REMOVAL.  ONE HALF INCH CUT AT STATION 1809.5.  REPAIRED CUT WITH TRIM OUT AND FILLER PER MRB 767 2640.
